# SDR CALA2025021802361

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 81,417 hours, 33,499 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Condition: Contaminated
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL SMELL IN CABINPACKS RUNNING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN INVESTIGATE AND CONTACT AIRCRAFT MAC METER INITIATED FOR     WITH VENDOR ID MAC RELATED WORK ORDER 000000003129638 AND PRTR ACCOMPLISHED ENGINE RUN AT GATE WITH FLIGHT CREW AND WITH ENGINE BLEEDS, OIL SMELL DISSIPATED/ELIMINATED. APU BLEED SUPPLY DEFERRED UNDER MEL 3612A WITH LOCAL FBO. ACCOMPLISHED ENGINE RUN AT GATE WITH FLIGHT CREW AND WITH ENGINE BLEEDS, OIL SMELL DISSIPATED/ELIMINATED. APU BLEED SUPPLY DEFERRED UNDER MEL 3612A WITH LOCAL FBO . DISPATCH DESK: 36   NAME:   DATE: 15-FEB-25- NOC      DESK: A320 NAME: DATE: 15-FEB-25- DEFERRED DIRECTLY BY TOMC FOUND DEICE FLUID AROUND THE APU INLET DOOR AND DETERMINED THAT WAS THE SOURCE OF THE ODOR IN THE CABIN SINCE NO OIL LEAKS WERE FOUND IAW TSM 05-50-00-810-831.
